References of "Yang, Xiaochuan 50033039"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailBerry-Esseen bounds in the Breuer-Major CLT and Gebelein's inequality
Nourdin, Ivan UL; Peccati, Giovanni UL; Yang, Xiaochuan UL

in Electronic Communications in Probability (2019), 24(34), 1-12

Detailed reference viewed: 37 (1 UL)
Full Text
Peer Reviewed
See detailMultifractality of jump diffusion processes
Yang, Xiaochuan UL

in Annales de L'Institut Henri Poincaré. Analyse Non Linéaire (2018)

Detailed reference viewed: 45 (1 UL)
Full Text
Peer Reviewed
See detailHausdorff dimension of the range and the graph of stable-like processes
Yang, Xiaochuan UL

in Journal of Theoretical Probability (2018)

Detailed reference viewed: 39 (2 UL)